Uniqueness for cross-diffusion systems issuing from seawater intrusion problems - Archive ouverte HAL Access content directly
Journal Articles Electronic Journal of Differential Equations Year : 2017

Uniqueness for cross-diffusion systems issuing from seawater intrusion problems

No file

Dates and versions

hal-02279478 , version 1 (05-09-2019)

Identifiers

  • HAL Id : hal-02279478 , version 1

Cite

Catherine Choquet, Ji Li, Carole Rosier. Uniqueness for cross-diffusion systems issuing from seawater intrusion problems. Electronic Journal of Differential Equations, 2017, 2017 (256), pp.1-22. ⟨hal-02279478⟩
41 View
0 Download

Share

Gmail Facebook X LinkedIn More